# SDR ASOA201201344

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL HAS CORROSION BETWEEN FS 295-310 S27 AROUND ANTENNA.  CHANNEL FOUND TO BE CORRODED OUT OF LIMITS.  REMOVED CHANNEL IAW SRM 51-42-06-001-001.  INSTALLED SERVICEABLE CHANNEL IAW SRM 51-42-06-001-001 & 51-42-21-001-001.
